Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Am I taking correct tablets for sugar and obesity ?

I am aged 64 and weigh 100 kgs, I am taking B.P. pills and just 10 days back started taking gluformin 500 1/2 0 1/2 and also started taki g lipocut 60. I am taking the correct tablets . My b.p. is 140/90 and sugar is 116 empty stomach, after brake fast it is 126 and after lunch 171. overweight I do not have any other problems
Asked On : Fri, 23 Mar 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Consider BMI as a better test than just weight .
Try to maintain your BP below 130/80
Also assesment of Glycosylated Hb is essential as you are on antidiabetic treatment Thx
Answered: Wed, 28 Mar 2012
I find this answer helpful
Dietitian & Nutritionist Dinesh Kurmi's  Response
Hi thank god that u do not have any problem inspite of dm and high blood pressure. But if you can bring your weight down u will enjoy your life more and will be happy then ever. My suggestion will just stick to your dr and if u feel to reduce your self be free to contact me. take care.
Answered: Mon, 26 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor